Hi I'm Amberly lol. I started my Accutane, well actually im on claravis but its the same prettty much. but yeah im already rambling haha but i started it on may 3rd. so im not too far in but i have already noticed some side effects.
i wash my face every night with philosophy purity all in one cleanser and yesterday after i washed my face my whole face was dry and flakey :/ which really sucks but i guesss its cool because i actually knoww that its working. so i put on moisturizer (which by the way i use cataphil moisturizing cream) which got rid of the flakeyness right away but it did bun a little around the creases of my nose.
but some other side effects is that my face has been really red, which its always kinda red but it does seem redder than usual. and my nose seems dry. but im hoping that it doesnt start bleeding because i used to get bloody noses every day and so i got my nose caughtorized not too long ago. and ive noticed that my eyes seem kinda dry but idk if thats because ive been staring at the computer screen pretty much all day lol. and im not quite sure about my lips being dry because i use blistex and nivea kiss of moisture almost religiously for the past year or two.
but yeah im going to try and post as much as i can and i hope i can help someone out
P.S. Im sorry if i ramble and jump from subject to subject. I am not a good wrighter
and this is how i talk in real life too haha.